# SDR ASAA2012082492772

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 17,616 hours, 5,645 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Condition: Malfunctioned
- Location: Air Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP SELECT KNOB INTERMITTENT WHEN SELECTING FWD SUPPLY DUCT.  CAUSES UNRELIABLE TEMP INDICATION.  ACFT GROUNDED.  COULD NOT DUPLICATE - OPS NORMAL.
